# SDR ASOA201702064004

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 40,395 hours, 31,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A-CHECK" INSPECTION THE SKIN ON THE LEFT HAND LATERAL T-POST BETWEEN THE UPPER CORNER OF THE CAPTAINS WINDSHIELD WAS FOUND TO BE CRACKED ACROSS TO THE CAPTAINS DV WINDOW.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND REPAIRED THE AFFECTED ARE IN ACCORDANCE WITH SERVICE BULLETIN SB145-53-0079, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
